# SDR CWQR20120410027

- Difficulty date: April 10, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N644QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605582
- Aircraft time: 5,914 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 66120722
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE FWD CARGO DOOR HINGE SUPPORT CHANNEL CRACKED IN SEVERAL PLACES.  THIS ACFT HAD SB560XL-52-13 INSTALLED AT THE FACTORY, AND STILL HAD CRACKS IN THE SUPPORT CHANNEL.
